Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/139551
Title: A spectral collocation method for nonlinear fractional boundary value problems with a Caputo derivative
Authors: Wang, Chuanli
Wang, Zhongqing
Wang, Lilian
Keywords: Science::Mathematics
Issue Date: 2017
Source: Wang, C., Wang, Z., & Wang, L. (2018). A spectral collocation method for nonlinear fractional boundary value problems with a Caputo derivative. Journal of Scientific Computing, 76(1), 166-188. doi:10.1007/s10915-017-0616-3
Journal: Journal of Scientific Computing
Abstract: In this paper, we consider the nonlinear boundary value problems involving the Caputo fractional derivatives of order α∈ (1 , 2) on the interval (0, T). We present a Legendre spectral collocation method for the Caputo fractional boundary value problems. We derive the error bounds of the Legendre collocation method under the L2- and L∞-norms. Numerical experiments are included to illustrate the theoretical results.
URI: https://hdl.handle.net/10356/139551
ISSN: 0885-7474
DOI: 10.1007/s10915-017-0616-3
Rights: © 2017 Springer Science+Business Media, LLC, part of Springer Nature. All rights reserved.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

SCOPUSTM   
Citations 10

26
Updated on Dec 3, 2022

Web of ScienceTM
Citations 10

26
Updated on Nov 29, 2022

Page view(s)

143
Updated on Dec 3, 2022

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.